# SDR DALA2023103008873

- Difficulty date: October 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,219 hours, 17,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 DURING C2 VISIT AT MEX, FUSELAGE DENT DAMAGE WAS NOTED AT STA 1502, STR 31L. CORRECTIVE ACTION: ACCOMPLISH ER/A 612802-14 SECTION II REPEAT INSPECTIONS WITHIN 30,000 TOTAL FLIGHT CYCLES (0032561)
